Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Embedding π-manifolds

Rodolfo De Sapio
Annals of Mathematics
Second Series, Vol. 82, No. 2 (Sep., 1965), pp. 213-224
Published by: Annals of Mathematics
DOI: 10.2307/1970642
Stable URL: http://www.jstor.org/stable/1970642
Page Count: 12
  • Read Online (Free)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Embedding π-manifolds
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[213]
    [213]
  • Thumbnail: Page 
214
    214
  • Thumbnail: Page 
215
    215
  • Thumbnail: Page 
216
    216
  • Thumbnail: Page 
217
    217
  • Thumbnail: Page 
218
    218
  • Thumbnail: Page 
219
    219
  • Thumbnail: Page 
220
    220
  • Thumbnail: Page 
221
    221
  • Thumbnail: Page 
222
    222
  • Thumbnail: Page 
223
    223
  • Thumbnail: Page 
224
    224